Retractable and Coretractable Modules over Formal Triangular Matrix Rings


KESKİN TÜTÜNCÜ D. , Tribak R.

BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY, vol.45, no.2, pp.429-445, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1007/s41980-018-0141-7
  • Title of Journal : BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.429-445

Abstract

In this paper, we study retractable modules and coretractable modules over a formal triangular matrix ring T = [A O M B], where A and B are rings and M is a (B,A)-bimodule. We determine necessary and sufficient conditions for a T-module to be, respectively, retractable or coretractable. We also characterize the right Kasch formal triangular matrix rings. Some examples are provided to illustrate and delimit our results.